# SDR SIMA200717102

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 12,520 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Failed
- Location: Zone 600
- Part time: 12,520 hours, 10,477 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT EMERGENCY EXTERNAL WING LIGHT IAW EMB 53-04-10 AND PERFORMED OPERATIONAL CHECK IAW EMB AMM 33-50-00 WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
